# SDR R61A201506180377

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 21,254 hours, 16,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE SLEEVE ON THE PHOTOLUMINESCENT STRIP WAS CRACKED. MAINTENANCE R & R PHOTOLUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
